# SDR ASOA2014060410639

- Difficulty date: May 22, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,007 hours, 10,671 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ATTACH ANGLE IS CRACKED.  REMOVED SERVICE DOOR LOWER SILL ATTACH ANGLE DRILLED UP NEW ANGLE IAW SRM 51-40-11-001-A01.  INSTALLED NEW SERVICE DOOR LOWER SILL ATTACH ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
